MathSciNet Relay Station
MathSciNet bibliographic data
MR2159584 (2006d:31009) 31C15 (30F45 54F45)
Buyalo, S. V. Asymptotic dimension of a hyperbolic space and the capacity dimension of its boundary at infinity. (Russian) Algebra i Analiz 17 (2005), no. 2, 70--95; translation in St. Petersburg Math. J. 17 (2006), no. 2, 267–283
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement